Ganagi, MS and Gopalakrishna, AV (1994) Generalised one-dimensional burgers'equation in relativistic fluiddynamics. In: Journal of the physical society of japan, 63 (4). pp. 1358-1364.Full text not available from this repository.
This work deals with the effects of weak nonlinearity and weak dissipation on a linear wave in relativistic gasdynamics. Using perturbation and asymptotic expansions, a relativistic analogue of generalised one-dimensional Burgers' equation of classical gasdynamics is derived to describe far-field description of the wave. Steady state solution is presented for strict one-dimensional case.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Institute of pure and applied physics.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||13 Apr 2011 06:24|
|Last Modified:||13 Apr 2011 06:24|
Actions (login required)